# SDR CALA2015092100784

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 57,522 hours, 19,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON STOW BIN 2EF BULLNOSE.  RELAMPED STOW BIN LIGHT ON BIN 2EF IAW AMM 33-51-00.  SYS CHECKED GOOD IAW AMM 33-51-00.
